# SDR AALA971468

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WEB BETWEEN FRAME 680 - FRAME 700 IS CORRODED.  REMOVED AND REPLACED WEB PER SRM 51-30-4.  TST:  50,664.47 HOURS.  CYCLES, 30,850.  (X)
